Alert archive / Oregon / High Wind Warnings in 2006
High Wind Warning 29, NWS Medford, OR
NWS Medford, OR issued this high wind warning at Dec 10, 2006, 1:09 PM PST for Coos County, Curry County, Douglas County, Oregon. It took effect at Dec 11, 2006, 4:00 AM PST. It was in force for 12 hr. 1 report came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Dec 10, 2006, 1:09 PM PST (21:09 UTC)
- In effect from
- Dec 11, 2006, 4:00 AM PST
- Expired
- Dec 11, 2006, 4:00 PM PST
- In force
- 12 hr
- Issued by
- NWS Medford, OR
Counties Coos County, OR, Curry County, OR, Douglas County, OR
The radar
The Medford radar (KMAX), 135 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Dec 11, 10:44 AM PST | NON-TSTM WND GST 55 | 1 Se Brookings, OR | SOUTHEAST DIRECTION |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Medford/Jackson, OR (KMFR), launched 12:00Z, 9.2 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1674 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 7 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS76 KMFR 102109 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 109 PM PST SUN DEC 10 2006 ORZ021-022-110515- /O.UPG.KMFR.HW.A.0019.061211T1200Z-061212T0000Z/ /O.NEW.KMFR.HW.W.0029.061211T1200Z-061212T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 109 PM PST SUN DEC 10 2006 ...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 4 PM PST MONDAY... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM PST MONDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. A STRONG PACIFIC STORM WILL PRODUCE INCREASING SOUTH WINDS 40 TO 45 MPH WITH GUSTS TO 65 MPH LATE TONIGHT THROUGH MONDAY. THE WINDS WILL INCREASE AS A COLD FRONT ASSOCIATED WITH THE PACIFIC STORM APPROACHES THE COAST. WINDS WILL DECREASE MONDAY EVENING AS THE COLD FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ 11
4 follow-up statements
000 WWUS76 KMFR 110455 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 855 PM PST SUN DEC 10 2006 ORZ021-022-111400- /O.CON.KMFR.HW.W.0029.061211T1200Z-061212T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 855 PM PST SUN DEC 10 2006 ...HIGH WIND WARNING REMAINS IN EFFECT FROM 4 AM TO 4 PM PST MONDAY FOR THE SOUTH CENTRAL AND CURRY COUNTY OREGON COAST... A STRONG PACIFIC STORM WILL PRODUCE INCREASING SOUTH WINDS 40 TO 45 MPH WITH GUSTS TO 65 MPH LATE TONIGHT THROUGH MONDAY. THE WINDS WILL INCREASE AS A COLD FRONT ASSOCIATED WITH THE PACIFIC STORM APPROACHES THE COAST. WINDS WILL DECREASE MONDAY EVENING AS THE COLD FRONT MOVES INLAND. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ MWJ
000 WWUS76 KMFR 111053 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 253 AM PST MON DEC 11 2006 ORZ021-022-111900- /O.NEW.KMFR.HW.A.0020.061213T0600Z-061213T1800Z/ /O.CON.KMFR.HW.W.0029.061211T1200Z-061212T0000Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 253 AM PST MON DEC 11 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON... ...HIGH WIND WATCH IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON. A STRONG COLD FRONT MOVING INTO THE PACIFIC NORTHWEST WILL CREATE STRONG SOUTH WINDS ALONG THE SOUTH OREGON COAST TODAY. SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. WINDS WILL DECREASE TO SOUTHWEST AT 10 TO 20 MPH AS THE FRONT MOVES INLAND TONIGHT. A STRONG WARM FRONT IS THEN GOING TO MOVE THROUGH THE REGION TUESDAY NIGHT. SOUTH WINDS WILL INCREASE DURING THIS TIME TO 25 TO 40 MPH WITH POSSIBLE GUSTS TO 60 MPH. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ081-111900- /O.NEW.KMFR.WI.Y.0031.061211T1500Z-061212T0000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 253 AM PST MON DEC 11 2006 ...WIND ADVISORY IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MEDFORD HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 7 AM THIS MORNING TO 4 PM PST THIS AFTERNOON. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE SHASTA VALLEY TODAY AS A STRONG LOW PRESSURE SYSTEM MOVES INTO THE NORTHWEST. THE STRONGEST WINDS WILL OCCUR NEAR WEED. WINDS WILL DECREASE TO 10 TO 20 MPH TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ STAVISH
000 WWUS76 KMFR 111843 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 1043 AM PST MON DEC 11 2006 ORZ021-022-120000- /O.CON.KMFR.HW.W.0029.000000T0000Z-061212T0000Z/ /O.CON.KMFR.HW.A.0020.061213T0600Z-061213T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 1043 AM PST MON DEC 11 2006 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE COOS AND CURRY COUNTY COAST... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR THE COOS AND CURRY COUNTY COAST... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE COOS AND CURRY COUNTY COAST. A HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING FOR THE COOS AND CURRY COUNTY COAST. A STRONG COLD FRONT MOVING INTO THE PACIFIC NORTHWEST WILL CREATE STRONG SOUTH WINDS ALONG THE SOUTH OREGON COAST TODAY. SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 65 MPH ARE EXPECTED. WINDS WILL DECREASE TO SOUTHWEST AT 10 TO 20 MPH AS THE FRONT MOVES INLAND TONIGHT. A STRONG WARM FRONT IS EXPECTED TO MOVE THROUGH THE REGION TUESDAY NIGHT. SOUTH WINDS WILL INCREASE DURING THIS TIME TO 25 TO 40 MPH WITH POSSIBLE GUSTS TO 60 MPH. THUS A HIGH WIND WATCH HAS BEEN POSTED FOR TUESDAY EVENING THROUGH WEDNESDAY MORNING. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ081-120000- /O.CON.KMFR.WI.Y.0031.000000T0000Z-061212T0000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 1043 AM PST MON DEC 11 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SHASTA VALLEY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 4 PM PST THIS AFTERNOON FOR THE SHASTA VALLEY. SOUTH TO SOUTHEAST WINDS OF 20 TO 35 MPH WITH GUSTS TO 45 MPH ARE EXPECTED IN THE SHASTA VALLEY TODAY AS A STRONG LOW PRESSURE SYSTEM MOVES INTO THE PACIFIC NORTHWEST. A COLD FRONT ASSOCIATED WITH THIS LOW PRESSURE SYSTEM WILL MOVE INTO THE SHASTA VALLEY THIS AFTERNOON. THE STRONGEST WINDS WILL OCCUR NEAR WEED. WINDS WILL DECREASE TO 10 TO 20 MPH TONIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SARGEANT
000 WWUS76 KMFR 112344 NPWMFR URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MEDFORD OR 344 PM PST MON DEC 11 2006 ORZ021-022-120745- /O.EXP.KMFR.HW.W.0029.000000T0000Z-061212T0000Z/ /O.CON.KMFR.HW.A.0020.061213T0600Z-061213T1800Z/ SOUTH CENTRAL OREGON COAST-CURRY COUNTY COAST- INCLUDING THE CITIES OF...COOS BAY...NORTH BEND...REEDSPORT... COQUILLE...BROOKINGS...HARBOR...GOLD BEACH 344 PM PST MON DEC 11 2006 ...HIGH WIND WARNING WILL EXPIRE AT 4 PM PST THIS AFTERNOON... ...HIGH WIND WATCH REMAINS IN EFFECT FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING... THE HIGH WIND WARNING FOR THE SOUTH OREGON COAST WILL EXPIRE AT 4 PM PST THIS AFTERNOON. A HIGH WIND WATCH REMAINS IN EFFECT FOR THE SOUTH OREGON COAST FROM TUESDAY EVENING THROUGH WEDNESDAY MORNING. THE COLD FRONT THAT BROUGHT THE VERY STRONG WINDS EARLIER TODAY HAS MOVED INLAND AND BEGUN TO WEAKEN. THE VERY STRONG SOUTH WINDS HAVE DECREASED TO AROUND 25 MPH WITH GUSTS TO NEAR 40 MPH AND WILL CONTINUE TO DECREASE THROUGH THIS EVENING. A STRONG WARM FRONT IS EXPECTED TO MOVE THROUGH THE REGION TUESDAY NIGHT. SOUTH WINDS WILL INCREASE DURING THIS TIME TO 25 TO 40 MPH WITH POSSIBLE GUSTS TO 60 MPH. THUS A HIGH WIND WATCH HAS BEEN POSTED FOR TUESDAY EVENING THROUGH WEDNESDAY MORNING. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. $$ CAZ081-120045- /O.EXP.KMFR.WI.Y.0031.000000T0000Z-061212T0000Z/ CENTRAL SISKIYOU COUNTY- INCLUDING THE CITIES OF...YREKA...WEED 344 PM PST MON DEC 11 2006 ...WIND ADVISORY WILL EXPIRE AT 4 PM PST THIS AFTERNOON... THE WIND ADVISORY FOR THE SHASTA VALLEY WILL EXPIRE AT 4 PM PST THIS AFTERNOON. THE STRONG WINDS EARLIER TODAY HAVE BEGUN TO DECREASE. BY EVENING WINDS WILL BE NEAR 30 MPH WITH GUSTS TO 40 MPH AND WILL DECREASE FURTHER THROUGH THE EVENING. $$ 11
What forecasters said that day
The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Medford, OR wrote its last area forecast discussion before this high wind warning went out at Dec 10, 8:50 AM PST, 4 hours 19 minutes earlier.
Area forecast discussion, Dec 10, 8:50 AM PST, 4 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEDFORD OR
850 AM PST SUN DEC 10 2006
.DISCUSSION...AN ACTIVE WEATHER PATTERN WILL PREVAIL FOR THE NEXT
SEVERAL DAYS. COOLER AIR AND WIDESPREAD RAIN AND MOUNTAIN SNOW IS
CURRENTLY SPREADING INLAND AS A STRONG SHORT WAVE TROUGH MOVES
INLAND.
SNOW LEVELS ARE NEAR 3500 FEET AND A SNOW ADVISORY WILL CONTINUE
THIS MORNING FOR WESTERN AND SOUTH CENTRAL SISKIYOU COUNTY. THE
REMAINDER OF THE CASCADES AND SISKIYOUS AND MOST OF THE EAST SIDE
WILL ALSO SEE SOME LIGHT SNOW ACCUMULATIONS TODAY.
SEAS OF 20 FEET ARRIVING FROM BEHIND THIS SYSTEM WILL HIT THE
SOUTH OREGON COAST LATE TONIGHT AND CONTINUE THROUGH TUESDAY AND
POSSIBLY LATER...SO A HIGH SURF ADVISORY HAS ALSO BEEN ISSUED FOR
THE COAST.
RAIN AND SNOW WILL TAPER OFF TONIGHT AS THE SYSTEM MOVES EAST.
ANOTHER STORM UPSTREAM WILL HIT THE AREA WITH MORE STRONG SOUTH
WINDS AND INCREASING RAIN TOWARD THE COAST EARLY MONDAY MORNING. A
HIGH WIND WATCH HAS BEEN ISSUED FOR THE COAST MONDAY. SNOW LEVELS
SHOULD RISE WITH THIS STORM AND KEEP MOST OF THE HEAVIER SNOW ABOVE
THE MAJOR PASSES MONDAY AFTERNOON THROUGH EARLY TUESDAY.
STRONG ONSHORE FLOW WILL CONTINUE INTO LATE WEEK WITH SHOWERY AND
UNSETTLED WEATHER. THE GFS AND EC ARE IN AGREEMENT ON A COLD UPPER
LOW DROPPING IN STARTING NEXT FRIDAY THROUGH SATURDAY WITH LOW SNOW
LEVELS.
&&
.AVIATION...STRONG SOUTH WINDS OF 40 TO 50 MPH ALONG THE COOS
COAST AND RIDGES OF SOUTHWEST OREGON THROUGH MID MORNING AS LOW
PRESSURE MOVES UP THE COAST. WIDESPREAD MOUNTAIN OBSCURATION AND
MVFR CIGS AS RAIN AND SNOW ABOVE 3500 FT MOVE INLAND THE DAY.
AREAS OF MVFR AND LOCAL IFR VSBY IN SNOW ABOVE 3500 FEET AS WELL.
&&
.MFR WATCHES/WARNINGS/ADVISORIES...
OR...HIGH SURF ADVISORY FROM 10 PM THIS EVENING TO 4 PM PST TUESDAY
FOR ORZ021-ORZ022.
HIGH WIND WATCH FROM LATE TONIGHT THROUGH MONDAY AFTERNOON FOR
ORZ021-ORZ022.
HIGH WIND WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR ORZ022.
CA...SNOW ADVISORY UNTIL 10 AM PST THIS MORNING FOR CAZ080-CAZ082
ABOVE 3500 FEET.
PACIFIC COASTAL WATERS...HAZARDOUS SEAS WARNING FROM 4 PM THIS
AFTERNOON TO 10 PM PST TUESDAY FOR PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING UNTIL 4 AM PST EARLY THIS MORNING FOR
PZZ356-PZZ376.
SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS UNTIL 4 PM PST THIS
AFTERNOON FOR PZZ350-PZZ356-PZZ370-PZZ376.
GALE WARNING UNTIL 7 AM PST THIS MORNING FOR PZZ350-PZZ370.
GALE WARNING FROM 10 PM THIS EVENING TO 4 AM PST MONDAY FOR
PZZ350-PZZ370.
11Hazardous weather outlook, Dec 9, 10:10 PM PST, 14 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MEDFORD OR 1010 PM PST SAT DEC 9 2006 CAZ080-082-101800- SOUTH CENTRAL SISKIYOU COUNTY-WESTERN SISKIYOU COUNTY- 1010 PM PST SAT DEC 9 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN OREGON AND NORTHERN CALIFORNIA .DAY ONE...TODAY A SNOW ADVISORY REMAINS IN EFFECT THROUGH 10 AM PST SUNDAY ABOVE 4000 FT. FOR ADDITIONAL INFORMATION REFER TO THE WINTER WEATHER MESSAGE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MWJ
In the hours before
Local storm report, Dec 10, 12:06 PM PST, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1206 PM PST SUN DEC 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HEAVY RAIN 6 ESE COOS BAY 43.33N 124.12W
12/10/2006 M1.07 INCH COOS OR TRAINED SPOTTER
SPOTTER OBSERVED 1.07 INCHES OF RAIN IN APPROXIMATELY A
12 HOUR PERIOD ENDING AT 0900 PST.
&&
SMITHLocal storm report, Dec 10, 12:08 PM PST, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEDFORD OR
1208 PM PST SUN DEC 10 2006
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1204 PM HEAVY RAIN 7 S COOS BAY 43.28N 124.23W
12/10/2006 M2.25 INCH COOS OR TRAINED SPOTTER
OBSERVER REPORTED 2.25 INCHES OF RAIN OVER THE LAST 12
HOURS ENDING AT 0800 PST.
&&
SMITHThe office that day
Everything else NWS Medford, OR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 10, 12:23 AM PST | High Wind Watch | MFR | Coos, Curry, Douglas | 13 hr |
| Dec 10, 12:23 AM PST | High Wind Warning | MFR | Curry | 4 hr |
| Dec 10, 3:35 AM PST | High Surf Advisory | MFR | Coos, Curry, Douglas | 60 hr |
Nearby
High Wind Warnings in Oregon, 2006Every high wind warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.